# SDR DXTA2014060405789

- Difficulty date: June 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N245QS
- Make and model: Amd FALCON2000
- Aircraft serial: 145
- Aircraft time: 11,014 hours, 6,881 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: C242450063
- Part serial: H1260
- Condition: Failed
- Location: Nlg
- Part time: 43 hours, 34 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

WHILE RETRACTING THE GEAR, THE NOSE WHEEL VIBRATED EXCESSIVELY ALONG WITH MAKING A LOUD THUMPING NOISE.  THIS WAS ACCOMPANIED WITH A RAPID FLICKERING OF THE NOSE GEAR UNSAFE RED LIGHT IN THE COCKPIT.   REPLACED LT & RT MAIN GEAR DOOR PROX DETECTORS.  R & R CAP LOCK NOSE ASSEMBLY  & PERFORMED SEVERAL GEAR SWING NOTING NO VIBRATION ON RETRACTION IAW AMM 32-61-49-900-801.
